# SDR DALA2018010400060

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 70,338 hours, 51,488 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CALL SYSTEM CIRCUIT BREAKER POPPED, WILL NOT RESET. T/S PER WDM 33-21. FOUND DEBRIS SHORTING PSU AT ROW 28ABC. REMOVED DEBRIS. RESET C/B, SYSTEM OPS NRML.
